# SDR AALA202306194274

- Difficulty date: June 13, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 35,810 hours, 19,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RI DOOR INDICATION SHOWS OPEN WHEN DOOR IS CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
